Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorDolinka, Igor
dc.contributor.authorRuskuc, Nik
dc.date.accessioned2011-09-19T08:57:01Z
dc.date.available2011-09-19T08:57:01Z
dc.date.issued2011-09
dc.identifier.citationDolinka , I & Ruskuc , N 2011 , ' Finite groups are big as semigroups ' , Archiv der Mathematik , vol. 97 , no. 3 , pp. 209-217 . https://doi.org/10.1007/s00013-011-0297-3en
dc.identifier.issn0003-889X
dc.identifier.otherPURE: 13162230
dc.identifier.otherPURE UUID: c01ed6ed-dd50-4f06-86f1-34cff82691a1
dc.identifier.otherScopus: 80052616304
dc.identifier.otherORCID: /0000-0003-2415-9334/work/73702040
dc.identifier.urihttp://hdl.handle.net/10023/2004
dc.description.abstractWe prove that a finite group G occurs as a maximal proper subsemigroup of an infinite semigroup (in the terminology of Freese, Ježek, and Nation, G is a big semigroup) if and only if |G| ≥ 3. In fact, any finite semigroup whose minimal ideal contains a subgroup with at least three elements is big.
dc.format.extent9
dc.language.isoeng
dc.relation.ispartofArchiv der Mathematiken
dc.rightsThis is an author version of this article. The original publication is available at www.springerlink.com copyright (c) 2011 Springer Basel AG.en
dc.subjectFinite maximal subsemigroupen
dc.subjectRees matrix semigroupen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleFinite groups are big as semigroupsen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.School of Mathematics and Statisticsen
dc.contributor.institutionUniversity of St Andrews.Centre for Interdisciplinary Research in Computational Algebraen
dc.identifier.doihttps://doi.org/10.1007/s00013-011-0297-3
dc.description.statusPeer revieweden


This item appears in the following Collection(s)

Show simple item record